MathSciNet Relay Station
MathSciNet bibliographic data
MR2189262 35K57 (34K26 35C05 47N20)
Faria, Teresa; Huang, Wenzhang; Wu, Jianhong Travelling waves for delayed reaction-diffusion equations with global response. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 462 (2006), no. 2065, 229–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement